# SDR SWAA2021052137114

- Difficulty date: December 16, 2020
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 27,985 hours, 12,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Bent
- Location: Bs 727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; STA 727 BLKHD; LWR FLOOR SUPPORT 'U' CHANNEL IS BENT. / REMOVED BENT AFT CARGO COMPARTMENT STA 727 BLKHD LWR FLOOR SUPPORT U CHANNEL AND REPLACED WITH NEW U CHANNEL; P/N 453A2611-25 IAW SRM 51-40-02-0G-0 AND BOEING P/N 453A2611 REV D ATAG WN0992
